# SDR R61A201307290680

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 23,525 hours, 17,543 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD HUMMING NOISE COMING FROM ABOVE THE R1 DOOR SEAL AT HIGH SPEED.  DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MX  INSPECTED R1 DOOR SEAL IAW AMM, LUBRICATED AND FOUND NO DEFECTS.  ACFT IS GOOD FOR SERVICE.
